Open Access
Translator Disclaimer
September, 1987 Multivariate Adaptive Stochastic Approximation
C. Z. Wei
Ann. Statist. 15(3): 1115-1130 (September, 1987). DOI: 10.1214/aos/1176350496

Abstract

Herein we study a multivariate version of the adaptive stochastic approximation developed recently by Lai and Robbins. An adaptive procedure which involves a Venter-type estimate of the Jacobian of the response function is proposed and shown to be asymptotically efficient from both the estimation and the control points of view.

Citation

Download Citation

C. Z. Wei. "Multivariate Adaptive Stochastic Approximation." Ann. Statist. 15 (3) 1115 - 1130, September, 1987. https://doi.org/10.1214/aos/1176350496

Information

Published: September, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0676.62064
MathSciNet: MR902249
Digital Object Identifier: 10.1214/aos/1176350496

Subjects:
Primary: 62L20

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.15 • No. 3 • September, 1987
Back to Top